Graham Everest 1957–2010

Ward, T orcid.org/0000-0002-8253-5767 (2013) Graham Everest 1957–2010. Bulletin of the London Mathematical Society, 45 (5). pp. 1110-1118. ISSN 0024-6093

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013 London Mathematical Society. This is the peer reviewed version of the following article: Ward, T. (2013), Graham Everest 1957–2010. Bulletin of London Math Soc, 45: 1110–1118. doi: 10.1112/blms/bdt053, which has been published in final form at https://doi.org/10.1112/blms/bdt053. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Dates:
  • Published: October 2013
  • Published (online): 23 July 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2017 14:05
Last Modified: 30 Jan 2018 06:36
Published Version: http://dx.doi.org/10.1112/blms/bdt053
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1112/blms/bdt053

Share / Export

Statistics